# SDR 97FDEA00692

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RED DOOR LIGHT ON FIRST OFFICER'S PANEL AND LEFT GEAR DOOR LIGHT ON SECOND OFICER'S PANEL.  RECYCLED GEAR, LIGHT WENT OUT.  *S/D*  FOUND LEFT MAIN GEAR DOOR SWITCH SECURE.  CLEANED CONNECTOR AND PINS, REINSTALLED.  DOOR LIGHTS CHECK NORMAL ON BOTH PANELS PER MAINTENANCE MANUAL 32-62-0.
